Alert archive / Wyoming / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 57, NWS Cheyenne, WY

June 7, 2014Albany County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 7, 2014, 12:12 AM MDT for Albany County, Wyoming. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2014, 12:12 AM MDT (06:12 UTC)
Expired
Jun 7, 2014, 1:00 AM MDT
In force
48 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Albany County, WY

The radar

The Cheyenne radar (KCYS), 80 km from the middle of the area, began a volume at 06:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 6.2 hours before the alert went out and 275 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2014-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2014-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -32 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2906 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
-32 m²/s²
0-3 km storm-relative helicity
-101 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

487 
WUUS55 KCYS 070612
SVRCYS
WYC001-070700-
/O.NEW.KCYS.SV.W.0057.140607T0612Z-140607T0700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
1212 AM MDT SAT JUN 7 2014

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL ALBANY COUNTY IN SOUTHEAST WYOMING...

* UNTIL 100 AM MDT

* AT 1209 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
  BOSLER...AND MOVING SOUTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  BOSLER AND BALDY PEAK.

THIS REPLACES THE PREVIOUS SEVERE THUNDERSTORM WARNING THAT WAS IN 
EFFECT FOR THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4168 10528 4145 10542 4162 10583 4180 10571
TIME...MOT...LOC 0612Z 293DEG 21KT 4168 10569

HAIL...1.00IN
WIND...60MPH

$$

FINCH
2 follow-up statements
102 
WWUS55 KCYS 070639
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1239 AM MDT SAT JUN 7 2014

WYC001-070700-
/O.CON.KCYS.SV.W.0057.000000T0000Z-140607T0700Z/
ALBANY WY-
1239 AM MDT SAT JUN 7 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
ALBANY COUNTY UNTIL 100 AM MDT...

AT 1236 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
BALDY PEAK...AND MOVING SOUTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
BALDY PEAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4168 10528 4148 10541 4157 10563 4174 10550
TIME...MOT...LOC 0638Z 293DEG 21KT 4162 10550

HAIL...1.00IN
WIND...60MPH

$$

FINCH
024 
WWUS55 KCYS 070656
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1256 AM MDT SAT JUN 7 2014

WYC001-070706-
/O.EXP.KCYS.SV.W.0057.000000T0000Z-140607T0700Z/
ALBANY WY-
1256 AM MDT SAT JUN 7 2014

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ALBANY COUNTY HAS
EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4168 10528 4148 10541 4157 10563 4174 10550
TIME...MOT...LOC 0656Z 293DEG 21KT 4158 10537

$$

FINCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 9:20 PM MDT, 2 hours 52 minutes earlier.

Area forecast discussion, Jun 6, 9:20 PM MDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
920 PM MDT FRI JUN 6 2014

.UPDATE...
ISSUED AT 919 PM MDT FRI JUN 6 2014

REGIONAL RADAR RETURNS ON THE DOWNWARD TICK WITH ONLY ONE LONE
THUNDERSTORM REMAINING OVER SW NATRONA COUNTY. A SOUTHEASTWARD
DRIFT WOULD BRING IT INTO NORTHERN CARBON COUNTY IF IT CAN HOLD
TOGETHER. EVEN IF IT DOES...WOULDNT EXPECT INSTABILITY TO LAST
LONG ENOUGH TO BRING IT MUCH FURTHER SOUTH THAN THE
SHIRLEY/SEMINOE MOUNTAINS. OTHERWISE...SHOULD BE A COOL DAMP NIGHT
WITH THE FRONTAL BOUNDARY HAVE REACHED THE SNOWY RANGE/RAWLINS AS
OF 03Z. COOL NORTHEASTERLY FLOW IN ITS WAKE HAS COOLED
TEMPERATURES INTO THE 40S AND LOW 50S OVR THE ERN PLAINS.
ADDITIONALLY...FOG HAS DEVELOPED OVER THE SRN LARAMIE RANGE.
MODELS PROG THE NORTHEAST UPSLOPE TO BE MAINTAINED THRU THE NIGHT
AND THE HRRR IS ADVERTISING PERSISTENT FOG OVR THIS AREA THRU THE
MORNING. GIVEN THE PERSISTENT PATTERN AND STRENGTH OF THE COLDER
AIR MASS OPTED TO ISSUE A DENSE FOG ADVISORY FOR THE SOUTHERN
LARAMIE RANGE AND ERN FOOTHILLS TONIGHT. THIS WILL BE IN EFFECT
THRU 15Z AT WHICH TIME FOG SHOULD LIFT TO A STRATUS DECK.

UPDATE ISSUED AT 535 PM MDT FRI JUN 6 2014

EARLIER CONVECTION OVER THE SOUTHERN NEBRASKA PANHANDLE HAS
TURNED OVER AN AIR MASS...COOLING TEMPERATURES INTO THE LOWER 60S.
THICK CIRRUS CANOPY COMBINED WITH A SOUTHWARD PROGRESSING COLD
FRONT WILL CONTRIBUTE TO THE STABILIZATION THROUGH THE REST OF THE
EVENING. AS A RESULT...HAVE CANCELLED THE SEVERE THUNDERSTORM
WATCH OVR THE SOUTHERN NEBRASKA PANHANDLE. STILL HAVE A CHANCE OF
THUNDER AHEAD OF THE COLD FRONT...BUT LIMITED INSTABILITY WILL
KEEP MOST OF THAT ACTIVITY WEAK.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 315 PM MDT FRI JUN 6 2014

THUNDERSTORMS ARE ON THE DOWNTREND...MAIN THREAT FOR THUNDERSTORMS
AS WELL AS SEVERE THUNDERSTORM THREAT IS OVER. MAIN PUSH OF COOLER
AIR WILL MOVE ACROSS THE AREA TONIGHT WITH SOME FOG AND LIGHT RAIN
SHOWERS EXPECTED. COULD EVEN SEE SOME DENSE FOG ALONG THE LARAMIE
RANGE LATER TONIGHT INTO EARLY SATURDAY MORNING.

FOR SATURDAY EASTERLY UPSLOPE FLOW WILL BE IN PLACE EAST OF THE
LARAMIE RANGE. A FEW LIGHT RAIN SHOWERS POSSIBLE IN THE EAST AND
COULD SEE ISOLATED THUNDERSTORMS ALONG THE LARAMIE RANGE AND TO
THE WEST IN THE AFTERNOON. NOT ANTICIPATING SEVERE THUNDERSTORMS
AND ANY STORMS THAT FORM WOULD QUICKLY DIE OFF AS THEY MOVE EAST
OF THE LARAMIE RANGE.

MORE LOW CLOUDS...LIGHT SHOWERS...AND FOG FOR SATURDAY NIGHT INTO
SUNDAY MORNING AS COOL EASTERLY FLOW REMAINS IN PLACE. MODELS
DIFFER FOR SUNDAY AFTERNOON WILL SOME KEEPING THE EASTERLY FLOW IN
PLACE WHILE OTHERS SHOWING A PUSH OF WARM AIR ALOFT AND THE
POTENTIAL FOR THUNDERSTORMS IN THE SOUTHERN CWA LATE SUNDAY.

.LONG TERM...(SUNDAY NIGHT THROUGH FRIDAY)
ISSUED AT 315 PM MDT FRI JUN 6 2014

UPPER TROF MOVES EAST OF THE CWA SUNDAY NIGHT WITH ANY CONVECTION
LIKEWISE MOVING OUT OF THE CWA AS WELL. A FAIRLY COOL NIGHT AS WELL
WITH MINS MONDAY MORNING IN THE 30S IN SOME VALLEY AREAS OF
SOUTHEAST WYOMING. DRY AND MILD MONDAY THEN WARM FOR THE REST OF
THE UPCOMING WEEK WITH A GENERALLY ZONAL UPPER FLOW THROUGH
WEDS...THEN BACKING TO SW THURSDAY AND FRIDAY AHEAD OF NEXT UPPER
SYSTEM THAT WILL MOVE ONSHORE OVER THE WEST COAST. ISOLATED
CONVECTION POSSIBLE MAINLY TUESDAY WITH BETTER COVERAGE THURSDAY
AND FRIDAY.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH NOON SATURDAY)

WIDESPREAD IFR CONDITIONS IN LOW CIGS AND PATCHY FOG WILL CONTINUE
TO DEVELOP AND SPREAD WESTWARD TOWARDS THE LARAMIE RANGE THIS
EVENING. EXPECT IFR CIGS TO DEVELOP OVER THE NEXT HOUR OR TWO AT
KCDR AND KAIA...AND BY 03Z AT KCYS AND KSNY. RAIN SHOWERS ARE
POSSIBLE AS WELL TONIGHT OVER MOST OF THE AREA. LIFR CONDITIONS WILL
CONTINUE THROUGH SATURDAY MORNING. CONFIDENCE IS NOT VERY HIGH THAT
THESE LOW CIGS WILL LIFT BY EARLY TO MID AFTERNOON EAST OF THE
LARAMIE RANGE...SO KEPT PREVAILING IFR CONDITIONS THROUGH THE
AFTERNOON.

&&

.FIRE WEATHER...
ISSUED AT 315 PM MDT FRI JUN 6 2014

NO FIRE WEATHER CONCERNS THE NEXT SEVERAL DAYS. SLIGHT CHANCE OF
AFTERNOON THUNDERSTORMS ALONG AND WEST OF THE LARAMIE RANGE
SATURDAY AND SUNDAY WITH RAIN SHOWERS AND PATCHY FOG POSSIBLE EAST
OF THE LARAMIE RANGE.

&&

.HYDROLOGY...
ISSUED AT 300 AM MDT FRI JUN 6 2014

FLOOD WATERS ARE EXPECTED TO CONTINUE TO RECEDE WITH SARATOGA AND
SINCLAIR EXPECTED TO DROP BELOW FLOOD STAGE AROUND SUNDAY INTO
MONDAY. MEANWHILE...THE LARAMIE RIVER SHOULD SEE THE FLOOD WATERS
GO BELOW FLOOD STAGE BY SUNDAY MORNING. THERE IS A CHANCE OF
CONVECTION FRIDAY THROUGH SUNDAY WHICH MAY AFFECT THE RIVERS
SOMEWHAT...BUT THE BULK OF THE CONVECTION WILL BE SCATTERED AND
FAIRLY PROGRESSIVE WHICH SHOULD LIMIT ANY POTENTIAL RIVER RISES.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...DENSE FOG ADVISORY UNTIL 9 AM MDT SATURDAY FOR WYZ116-117.

NE...NONE.
&&

UPDATE...HAHN
SHORT TERM...SML
LONG TERM...RE
AVIATION...TJT
FIRE WEATHER...SML
HYDROLOGY...CLAYCOMB
Hazardous weather outlook, Jun 6, 5:08 PM MDT, 7 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
508 PM MDT FRI JUN 6 2014

WYZ101>119-072315-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
508 PM MDT FRI JUN 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS EVENING FOR AREAS
AROUND AND WEST OF THE LARAMIE RANGE. THESE THUNDERSTORMS ARE NOT
EXPECTED TO BECOME SEVERE. PATCHY FOG WILL DEVELOP OVER THE
EASTERN PLAINS LATE TONIGHT. VISIBILITIES MAY BE REDUCED TO BELOW
ONE MILE IN AREAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE WILL BE A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS ON
SUNDAY...MAINLY TO THE EAST OF THE LARAMIE RANGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-072315-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
508 PM MDT FRI JUN 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TONIGHT

PATCHY FOG WILL BE POSSIBLE MAINLY FOR AREAS CLOSEST TO THE
WYOMING STATE LINE LATE TONIGHT. VISIBILITIES MAY BE REDUCED TO BELOW
ONE MILE IN AREAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE WILL BE A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS ON
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Local storm report, Jun 6, 7:39 PM MDT, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
739 PM MDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0739 PM     HAIL             CHEYENNE                41.15N 104.79W
06/06/2014  M0.50 INCH       LARAMIE            WY   TRAINED SPOTTER

&&

TTRUDEL
Local storm report, Jun 6, 7:42 PM MDT, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
742 PM MDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     HAIL             3 S CHEYENNE            41.10N 104.79W
06/06/2014  M0.75 INCH       LARAMIE            WY   BROADCAST MEDIA

            OBSERVED ALONG LINCOLNWAY BETWEEN CONVERSE AND RIDGE
            ROADS.

&&

HAHN
Special weather statement, Jun 6, 8:31 PM MDT, 3 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
831 PM MDT FRI JUN 6 2014

NEZ054-WYZ119-070300-
EAST LARAMIE COUNTY WY-KIMBALL NE-
831 PM MDT FRI JUN 6 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LARAMIE AND
SOUTHWESTERN KIMBALL COUNTIES UNTIL 900 PM MDT...

AT 830 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CARPENTER...OR 25 MILES EAST OF CHEYENNE...
MOVING EAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  PANORAMA POINT...

THIS THUNDERSTORM WILL REMAIN SOUTH OF INTERSTATE 80.

&&

LAT...LON 4105 10440 4114 10439 4118 10394 4100 10395
      4099 10401
TIME...MOT...LOC 0231Z 270DEG 20KT 4109 10431

HAHN
Special weather statement, Jun 6, 10:15 PM MDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1015 PM MDT FRI JUN 6 2014

WYZ105-109-110-070500-
CENTRAL CARBON COUNTY WY-NORTH SNOWY RANGE FOOTHILLS WY-SHIRLEY BASIN
WY-
1015 PM MDT FRI JUN 6 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CARBON COUNTY UNTIL 1100
PM MDT...

AT 1012 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR HANNA...OR 38 MILES EAST OF RAWLINS...
MOVING SOUTHEAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF EASTERN CARBON COUNTY.

THIS INCLUDES HIGHWAY 30 EAST OF HANNA BETWEEN MILEPOSTS 255 AND 265.

&&

LAT...LON 4177 10610 4165 10638 4191 10659 4201 10645
TIME...MOT...LOC 0415Z 317DEG 21KT 4190 10649

HAHN
Special weather statement, Jun 6, 10:37 PM MDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1037 PM MDT FRI JUN 6 2014

WYZ103-105-070515-
NORTH LARAMIE RANGE WY-SHIRLEY BASIN WY-
1037 PM MDT FRI JUN 6 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CONVERSE...NORTHERN
ALBANY AND NORTHEASTERN CARBON COUNTIES UNTIL 1115 PM MDT...

AT 1034 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 8 MILES SOUTHWEST OF SHIRLEY BASIN...OR 39
MILES SOUTH OF CASPER...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SHIRLEY BASIN...
  LITTLE MEDICINE SCHOOL...
  CAMPBELL CREEK CAMPGROUND...

TAKE SHELTER IF THIS THUNDERSTORM APPROACHES YOUR AREA.

&&

LAT...LON 4238 10575 4220 10637 4229 10644 4244 10620
      4244 10609 4251 10609 4261 10594
TIME...MOT...LOC 0437Z 236DEG 24KT 4228 10631

HAHN
Special weather statement, Jun 6, 10:53 PM MDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1053 PM MDT FRI JUN 6 2014

WYZ105-110-115-070530-
LARAMIE VALLEY WY-NORTH SNOWY RANGE FOOTHILLS WY-SHIRLEY BASIN WY-
1053 PM MDT FRI JUN 6 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ALBANY AND EASTERN CARBON
COUNTIES UNTIL 1130 PM MDT...

AT 1048 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 8 MILES SOUTHWEST OF MEDICINE BOW...OR 48 MILES
EAST OF RAWLINS...MOVING SOUTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ROCK RIVER...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4176 10587 4159 10610 4183 10640 4192 10628
TIME...MOT...LOC 0453Z 303DEG 18KT 4180 10626

HAHN

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 6:09 PM MDTSpecial Weather StatementCYSLaramie36 min
Jun 6, 6:39 PM MDTSevere Thunderstorm WarningCYSLaramie36 min
Jun 6, 7:17 PM MDTSpecial Weather StatementCYSLaramie28 min
Jun 6, 9:11 PM MDTDense Fog AdvisoryCYSAlbany, Laramie12 hr
Jun 6, 10:15 PM MDTSpecial Weather StatementCYSCarbon45 min
Jun 6, 10:37 PM MDTSpecial Weather StatementCYS38 min
Jun 6, 10:53 PM MDTSpecial Weather StatementCYSAlbany37 min
Jun 6, 11:23 PM MDTSevere Thunderstorm WarningCYSAlbany, Carbon52 min
Jun 7, 3:38 PM MDTSpecial Weather StatementCYSAlbany52 min
Jun 7, 4:16 PM MDTSpecial Weather StatementCYSPlatte44 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.